$\alpha $-times integrated semigroups: local and global

Volume 154 / 2003

Miao Li, Quan Zheng Studia Mathematica 154 (2003), 243-252 MSC: 47D62, 47D60, 47D03, 47D06. DOI: 10.4064/sm154-3-5


We investigate the relations between local $\alpha $-times integrated semigroups and $(\alpha +1)$-times integrated Cauchy problems, and then the relations between global $\alpha $-times integrated semigroups and regularized semigroups.


  • Miao LiDepartment of Mathematics
    Sichuan University
    Chengdu 610064, P.R. China
  • Quan ZhengDepartment of Mathematics
    Huazhong University of Science and Technology
    Wuhan 430074, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image